# SDR UALA2011011900335

- Difficulty date: January 18, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,857 hours, 14,147 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 34C EMERGENCY EXIT LIGHT STRIP MISSING END CAP.  END CAP REPLACED.  OPS NORMAL.
